# SDR AU000733

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED IN RIVET HOLES (16OFF). FOUND DURINGINSPECTION IAW SB A320-53-1031.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Airbus SB A320-53-1031](https://openairdocs.org/service-documents/airbus/a320-53-1031.md). Cited as "SB A320-53-1031". OpenAirDocs has a copy of revision 02
